# SDR P5CA2021092000352

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: 10800C15F
- Part serial: TLS24986
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT   PORTABLE  OXYGEN  FULL FACE   MASK  DUE TIME  CHANGE   P/N   10800C15F      S/N  TLS24986     MF 31 AUG 18(  REMOVED &  REPLACED  PORTABLE  OXYGEN  FULL FACE  MASK IN  COCKPIT   AS PER   B767-300 FAMM  35-31-00  )
